Open Access
Translator Disclaimer
2014 Approximate Positive Controllability and Positive Observability for Standard Linear Systems
M. El Azzouzi, L. Maniar, H. Bouslous, S. Boulite
Commun. Math. Anal. 17(1): 57-66 (2014).

Abstract

In this paper we study the approximate positive controllability and positive observability of linear systems. The characterization of the above concepts is given. The duality between the approximate positive controllability and positive observability is obtained. Necessary and sufficient conditions are formulated and proved. The abstract results are illustrated by several examples.

Citation

Download Citation

M. El Azzouzi. L. Maniar. H. Bouslous. S. Boulite. "Approximate Positive Controllability and Positive Observability for Standard Linear Systems." Commun. Math. Anal. 17 (1) 57 - 66, 2014.

Information

Published: 2014
First available in Project Euclid: 10 December 2014

zbMATH: 1317.93044
MathSciNet: MR3285879

Subjects:
Primary: 46B42 , 46B42 , 46L57 , 47B65 , 93B07

Keywords: Banach lattices , Controllability , observability , Positive semigroup , Positive semigroup

Rights: Copyright © 2014 Mathematical Research Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.17 • No. 1 • 2014
Back to Top